Apr 15, 2004
Dear Doctor: After showing your recommendation to my Doctor and making them aware of my concerns regarding facial wasting - they finally switched me to a new regimen. I am not resistant to anything and now this is my third combo in 5 years because of my wishes. Sustiva, Viread and Emtrivia once a day. After discontinuing Combivir (just now) and the Viracept (1 year ago) can I expect no further progression of facial wasting and maybe even some reversal? Please let me know what you think. Sincerely, Jack NY
Response from Dr. Moyle
I think in the first instance the progression will stop but over the next 2 years you should subtly begin to see recovery. My impression is that people notice improvement in the buttocks and legs first.
New fill correction
Zerit vs. Ziagen/Viread
- Anal Warts After Deep Kissing Worried I Have HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Tingling Lips After Touching Sperm Worried I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
- Can Blood Work Tell If Had Hep B Vaccine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.